Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


drug interaction
Mar 14, 2012

my 11yr old son was on cipla tenefovir and alluvia and he has now developed acute osteo malacia the doctors say its becuase of this combo they removed the teneforvir,what can we do to relieve of the terrible pain in his bones?

Response from Dr. Henry

That is a challenge-use of vitamin D and calcium can help some but pain relief may take a while. Consultation with a bone specialist may be helfpul in extreme cases. Non-steroidal anti-inflammatory agents, acetominophen, judicious use of narcotics for pain--all may be tried in effort to provide pain relief. KH



Previous
Nutrients for Kidney stability
Next
Please interpret the reports

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement